# SDR 2008FA0000451

- Difficulty date: June 9, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N266SR
- Make and model: Cirrus SR22
- Aircraft serial: 2626
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Elbow
- Condition: Misinstalled
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SERVICE ADVISORY 08-03 IT WAS DISCOVERED THAT RT SIDE EXHAUST ELBOW WHICH IS INSERTED BETWEEN WASTEGATE OUTLET FITTING AND TAILPIPE WAS ORIGINALLY INSTALLED BACKWARDS A THE FACTORY. THIS INCORRECT INSTALLATION RESULTED IN ELBOW HAVING ONLY A .1875 INCH ENGAGEMENT WITH WASTEGATE FITTING AND A 2.2500 INCH ENGAGEMENT IN TAILPIPE.  THE .3750 INCH ENGAGEMENT COULD HAVE RESULTED IN SEPARATION OF JOINT.  THE 2.2500 INCH ENGAGEMENT CAUSED A 1 INCH OBSTRUCTION IN EXHAUST GAS PATH.  (K)
